# SDR DHL2001720008

- Difficulty date: March 7, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 2588369905
- Part serial: 6070962
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FIRST OFFICER VERT GYRO FAILED DURING TAXI OUT FOR TAKEOFF ATT FLAG ALSO NOTED.  REMOVED AND REPLACED NR 2 INST AMP AND ADI INSTRUMENT, OPS CK GOOD MM 34-62-21, 34-62-61.
